# SDR DALA13009343123

- Difficulty date: February 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 33,258 hours, 17,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PIN DETACHED FROM LANYARD.  ATTACHED LANYARD TO PIN. OPS CHECKED IS NORMAL.
